MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12NM TORQUE LIMITING WRENCH FOR DUAL-OPENING USS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12NM TORQUE LIMITING WRENCH FOR DUAL-OPENING USS
Model Number 03.602.042
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j employee.A product investigation was conducted.Service & repair evaluation it was reported that during the evaluation, the technicians found out that the device failed its calibration.The issue was found during testing at the service and repair.The repair technician reported the device failed torque testing.The cause of the issue is failed low.The device will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.A device history record (dhr) review was conducted: part number: 03.602.042, synthes lot number: 9911964-07, supplier lot number: 9911964-07, release to warehouse date: 20-aug-2016, supplier: s.S.White medical products, no ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the evaluation, the technicians found out that the device failed its calibration.The issue was found during testing at the service and repair.No patient involvement, no patient consequence.This report is for one (1) 12nm torque limiting wrench for dual-opening uss.This is report 1 of 1 for complaint (b)(4).

Brand Name
12NM TORQUE LIMITING WRENCH FOR DUAL-OPENING USS
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12374908
Report Number2939274-2021-04961
Device Sequence Number11737866
Product Code HXC
UDI-Device Identifier10705034712277
UDI-Public(01)10705034712277
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.602.042
Device Catalogue Number03.602.042
Device Lot Number9911964-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1